Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 29, NWS Atlanta, GA

April 5, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2022, 4:22 PM EDT for 4 counties in Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 4:22 PM EDT (20:22 UTC)
Expired
Apr 5, 2022, 5:15 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 12:03 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS52 KFFC 052022
SVRFFC
GAC167-289-303-319-052115-
/O.NEW.KFFC.SV.W.0029.220405T2022Z-220405T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
422 PM EDT Tue Apr 5 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilkinson County in central Georgia...
  East central Twiggs County in central Georgia...
  Southwestern Washington County in east central Georgia...
  Northwestern Johnson County in east central Georgia...

* Until 515 PM EDT.

* At 422 PM EDT, a severe thunderstorm was located near Irwinton,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sandersville, Irwinton, Tennille, McIntyre, Harrison, Toomsboro,
  Oconee, Donovan, Nicklesville and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3271 8284 3271 8296 3267 8305 3261 8329
      3280 8334 3303 8281 3277 8261
TIME...MOT...LOC 2022Z 256DEG 45KT 3273 8322 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
193 
WWUS52 KFFC 052029
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Tue Apr 5 2022

GAC289-052039-
/O.CAN.KFFC.SV.W.0029.000000T0000Z-220405T2115Z/
Twiggs GA-
429 PM EDT Tue Apr 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TWIGGS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

LAT...LON 3271 8284 3271 8296 3267 8305 3264 8317
      3284 8325 3303 8281 3277 8261
TIME...MOT...LOC 2029Z 256DEG 45KT 3275 8311 

$$

GAC167-303-319-052115-
/O.CON.KFFC.SV.W.0029.000000T0000Z-220405T2115Z/
Wilkinson GA-Washington GA-Johnson GA-
429 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND NORTHWESTERN
JOHNSON COUNTIES...

At 429 PM EDT, a severe thunderstorm was located near Nicklesville,
or near Irwinton, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandersville, Irwinton, Tennille, McIntyre, Harrison, Toomsboro,
Oconee, Donovan, Nicklesville and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3271 8284 3271 8296 3267 8305 3264 8317
      3284 8325 3303 8281 3277 8261
TIME...MOT...LOC 2029Z 256DEG 45KT 3275 8311 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
149 
WWUS52 KFFC 052033 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Tue Apr 5 2022

GAC167-303-319-052115-
/O.CON.KFFC.SV.W.0029.000000T0000Z-220405T2115Z/
Wilkinson GA-Washington GA-Johnson GA-
433 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND NORTHWESTERN
JOHNSON COUNTIES...

At 433 PM EDT, a severe thunderstorm was located near Toomsboro, or 8
miles east of Irwinton, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandersville, Tennille, Harrison, Toomsboro, Oconee, Donovan and
Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3271 8284 3271 8296 3267 8306 3266 8308
      3274 8311 3287 8319 3303 8281 3277 8261
TIME...MOT...LOC 2033Z 256DEG 45KT 3276 8304 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
055 
WWUS52 KFFC 052054
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
454 PM EDT Tue Apr 5 2022

GAC319-052104-
/O.CAN.KFFC.SV.W.0029.000000T0000Z-220405T2115Z/
Wilkinson GA-
454 PM EDT Tue Apr 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILKINSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

LAT...LON 3271 8284 3271 8286 3272 8287 3271 8296
      3285 8287 3296 8297 3303 8281 3277 8261
TIME...MOT...LOC 2054Z 256DEG 45KT 3283 8273 

$$

GAC167-303-052115-
/O.CON.KFFC.SV.W.0029.000000T0000Z-220405T2115Z/
Washington GA-Johnson GA-
454 PM EDT Tue Apr 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES...

At 454 PM EDT, a severe thunderstorm was located over Harrison, or
near Wrightsville, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandersville, Tennille, Harrison, Donovan and Pringle. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3271 8284 3271 8286 3272 8287 3271 8296
      3285 8287 3296 8297 3303 8281 3277 8261
TIME...MOT...LOC 2054Z 256DEG 45KT 3283 8273 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:11 PM EDT, 11 minutes earlier.

Area forecast discussion, Apr 5, 4:11 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
411 PM EDT Tue Apr 5 2022

.UPDATE...

Updated to trim some of the western end of the TOR Watch.

.PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/

..Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

No major changes to the short term forecast through Wednesday.
Mesoanalysis shows warm front draped across portions of north-
central GA, along a line from Troup to Bibb to Warren. Most storms
north of this boundary remain elevated and are unlikely to
produce damage winds with a decreased Tor threat, however heavy
rainfall and lightning will remain an issue through the afternoon.
Primary concern remains south of the front in central Georgia
with temps in the upper 60s to mid 70s with Tds hovering in the
60s, with SBCAPE values ~500-1500 j/kg. See previous discussion
for more:

Previous Short Term Discussion....

Tuesday...

An Enhanced Risk Severe Weather Outlook has been forecast for most
of Central Georgia today with a threat for widespread damaging wind
gusts and several tornadoes possible, one or two of which may be
strong or long track. The primary threat will be this afternoon and
early evening, south of the I-20 corridor, with the highest severe
potential being along and south of a line from Columbus to Macon to
Augusta.

A strengthening low-level shortwave is currently digging across the
Lower Mississippi Valley and will continue moving eastward
throughout the day (best illustrated at 700 hPa). This shortwave
trough, with an associated low-level jet with winds over 60 kts
between 1-3 km aloft, will provide ample low-level lift throughout
the region with a weak low-pressure system being pulled across the
northern Gulf states through the day on Wednesday that will pull a
warm, moist Gulf airmass onto the forecast area throughout the
morning. Within this airmass...

* PWAT values are expected to surge well over 1.5" as dewpoints rise
  to the low 60s.
* Surface-based CAPE values over 1000 J/kg, possibly as high as 2000
  J/kg as afternoon highs reach the upper 60s and 70s.
* Abundant low-level shear due to the aforementioned jet manifests
  as 0-1 km storm-relative helicity values between 150-400 m2/s2.
* Quarter-circled shaped hodographs from 0-1.5 km and semi-circled
  hodographs from 0-6 km, storm relative inflow having
  nearly 100 percent streamwise vorticity vs crosswise vorticity.

These ingredients combined are expected to create numerous severe
thunderstorms this afternoon, taking the form of a quasi-linear
convective system (QLCS) projected to kick through this afternoon
with several discrete, strong to potentially severe cells ahead of
the main line in the late morning and early afternoon. The primary
threats being severe, damaging wind gusts contained in storm
downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being
transfered to the ground and tornadoes, with high-resolution models
resolving several embedded rotating supercells within a quasi-linear
convective line. Other threats include sparse large hail and
isolated flash flooding though the messy, fast-moving storm mode
will limit these other threats. The shear speed of this system being
pushed by the forcing of the shortwave through is perhaps the only
thing preventing a larger severe weather outbreak from being
forecast.

Wednesday...

The cold pool following this line of storms won't be all that 'cool'
with generally moist adiabatic, thermodynamic profiles.
Additionally, the weak surface low-pressure will be short-lived and
won't have the ability to pull colder air behind it in the form of a
true cold front with a larger, more robust low-pressure system to
the north in the western Great Lakes region keeping the area in
broad southerly flow. The result means warm, moist air will linger
throughout the forecast area.

In Central Georgia, a coastal boundary is expected to move into the
region with a much weaker shortwave moving over the southern Gulf
states aloft. Models are predicting an unorganized cluster of storms
to develop. With PWATs increasing to near 2 inches, but shear values
being diminished in the area with a lack of stronger synoptic
forcing will limit severe potential. A Slight Risk Severe Weather
Outlook is forecast for the area as a result. The primary threat for
Central Georgia by Wednesday could be flash flooding with the
cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of
rain. Current antecedent conditions combine with the sandy Coastal
Plains soils types suggest the area may be able to handle a second
dose of heavy precip, but will need to be reevaluated after the
first round of storms moves through. Furthermore, several questions
remain about the recovery of the atmosphere after this initial wave
of storms. Strong damaging winds may also be a concern in water-
loaded downdrafts, with outside threats for large hail and very
brief spin-up tornadoes.

In North Georgia, a true cold front will push southwards into the
Northwestern corner of Georgia by dusk, with decent moisture and
instability recovery expected after the initial wave of storms on
Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been
issued for the area of far north and northwest Georgia, however,
several unresolved questions still exist with this potential sever
weather setup. With relatively drier air aloft, models are
struggling to produce robust storms in the region along the frontal
zone and there is some question if convective storms further south
could rob northern Georgia of significant instability. Furthermore,
the timing of the system in the late evening could prevent storms
from being surface-based, which could prevent storms from harnessing
better ow-level wind profiles into tornadic circulations. With these
questions in mind, the primary threats will still be damaging wind
gusts with a tornado or two possible.

Thiem/Morgan

LONG TERM /Thursday through Tuesday/...

No major changes needed to the extended portion of the forecast
today. Anomalously cold temperatures still expected Thursday Night
through Sunday Morning. There will definitely be a potential for
frost/freeze conditions, especially across north Ga during this
period.

Previous Extended Discussion....

By Thursday morning, some lingering stratiform precip. on the
periphery of Wednesday's system will be exiting the CWA to the east.
The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Highs will stall out in the
mid-50s to 60s, 12-15 degrees below average; lows through the
weekend will be in the 30s, about 5-10 degrees below average. As the
surface high begins to drift across the southeast Sunday, winds
shift to be primarily from the southeast, and temperatures recover
to seasonable highs in the 70s-80s and lows in the 40s.

Hochstatter/NListemaa

AVIATION...
18Z Update...

IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to
continue through the afternoon as convection moves across the
area, exiting around 20z. Winds go SW around 20z between 8-12kts,
with some gusts up to 22-25kts possible within heavier rain
bands. MVFR cigs through the evening with lighter SW winds,
dropping into IFR once more overnight through the morning. Have
recovery to MVFR by tomorrow afternoon but low confidence.
Introduced PROB30 for incoming afternoon convection tomorrow.

//ATL Confidence...18Z Update...
Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning
Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow
afternoon
Medium to high on visbys
High on all other elements

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  54  68 /  30  50  60   0
Atlanta         62  79  52  66 /  20  50  70   0
Blairsville     54  78  46  62 /  40  50  80   5
Cartersville    59  82  48  66 /  20  50  70   0
Columbus        63  81  54  70 /  30  70  70   0
Gainesville     61  79  53  65 /  30  50  70   0
Macon           62  83  56  73 /  50  70  60   5
Rome            59  82  49  67 /  30  60  70   0
Peachtree City  61  80  51  68 /  20  60  70   0
Vidalia         65  82  62  75 /  90  70  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Crisp...Dodge...Dooly...
Emanuel...Glascock...Hancock...Houston...Jefferson...Johnson...
Jones...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Twiggs...Warren...Washington...Wheeler...Wilcox...
Wilkinson.

Flood Watch from Wednesday morning through Thursday morning for
the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam...
Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1217 PM EDT Tue Apr 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1217 PM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers and thunderstorms will continue across north
and central Georgia through the evening hours. Thunderstorms will
be capable of producing frequent lightning strikes, gusty winds
and locally heavy rainfall. The primary severe hazard would be
damaging wind gusts in excess of 60 mph. A tornado or two is also
possible. Repeated rounds of storms will increase the risk for
flooding and flash flooding of creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A line of showers and scattered thunderstorms will move through
the area on Wednesday afternoon. Some storms may become strong to
severe and capable of producing damaging wind gusts and isolated
large hail. A brief tornado or two are possible. Localized
flooding and flash flooding is possible, especially in areas that
received heavy rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Special weather statement, Apr 5, 3:12 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Tue Apr 5 2022

GAZ024-025-027-035-051945-
Madison GA-Banks GA-Jackson GA-Barrow GA-
312 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of southeastern Barrow,
Banks, Jackson and Madison Counties through 345 PM EDT...

At 312 PM EDT, a line of strong thunderstorms extended from near
Hollingsworth to Apple Valley to Statham, and moving northeast at 55
mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jefferson, Commerce, Homer, Danielsville, Statham, Maysville, Arcade,
Nicholson, Ila, Pocataligo, Peach State Speedway, Pinefield
Crossroads, Apple Valley, Neese, Hollingsworth, Banks Crossing and
Bear Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3446 8340 3444 8339 3432 8339 3427 8334
      3424 8334 3426 8330 3424 8318 3427 8311
      3426 8312 3423 8308 3417 8310 3415 8307
      3399 8349 3400 8350 3399 8350 3393 8366
      3419 8359 3442 8356 3448 8345
TIME...MOT...LOC 1912Z 229DEG 48KT 3440 8350 3417 8352 3397 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 5, 3:44 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TORNADO          2 SW ROBERTA            32.70N  84.04W
04/05/2022                   CRAWFORD           GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWNED ALONG MONCRIEF RD AND HWY
            128.

&&

EVENT NUMBER FFC2200311

KS
Local storm report, Apr 5, 3:56 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TORNADO          3 NNW MAUK              32.54N  84.43W
04/05/2022                   TAYLOR             GA   BROADCAST MEDIA

            NUMEROUS TREES SNAPPED AND UPROOTED ALONG HWY 90 NEAR
            HENRY CURRINGTON RD IN NORTHWEST TAYLOR COUNTY

&&

EVENT NUMBER FFC2200312

KS
Local storm report, Apr 5, 4:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          WHITEWATER STATE PARK   32.35N  84.06W
04/05/2022                   MACON              GA   AMATEUR RADIO

            TREES AND POWERLINES DOWN AT WHITEWATER RD. AND HWY
            128.

&&

EVENT NUMBER FFC2200313

BAKER
Local storm report, Apr 5, 4:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 NNE PAYNE CITY        32.88N  83.68W
04/05/2022                   BIBB               GA   AMATEUR RADIO

            HOME DESTROYED, TREES AND POWERLINES DOWN ON THORNWOOD
            DRIVE NEAR ROSA TAYLOR ELEMENTARY SCHOOL. TDS CONFIRMED
            ON RADAR IN THIS AREA.

&&

EVENT NUMBER FFC2200314

KS
Local storm report, Apr 5, 4:21 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TORNADO          1 ESE BARTLETT          32.33N  84.09W
04/05/2022                   MACON              GA   TRAINED SPOTTER

            MULTIPLE TREES AND POWERLINES DOWN AT HIGHWAY 90 AND
            LOBLOLLY RD.

&&

EVENT NUMBER FFC2200315

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:33 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 8:51 AM EDTSpecial Weather StatementFFCHenry, Spalding24 min
Apr 5, 9:03 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 9:14 AM EDTSpecial Weather StatementFFCTroup31 min
Apr 5, 9:24 AM EDTSpecial Weather StatementFFCTalbot, Upson36 min
Apr 5, 9:36 AM EDTSpecial Weather StatementFFCBibb, Crawford, Peach24 min
Apr 5, 9:53 AM EDTSpecial Weather StatementFFCMeriwether, Pike37 min
Apr 5, 10:00 AM EDTSpecial Weather StatementFFCLamar, Monroe, Upson30 min
Apr 5, 10:36 AM EDTSpecial Weather StatementFFCButts24 min
Apr 5, 11:25 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam35 min
Apr 5, 11:48 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes27 min
Apr 5, 1:37 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster53 min
Apr 5, 1:39 PM EDTTornado WarningFFCStewart36 min
Apr 5, 1:58 PM EDTTornado WarningFFCChattahoochee, Marion32 min
Apr 5, 2:20 PM EDTSevere Thunderstorm WarningFFCLamar, Marion, Talbot, Taylor, Upson40 min
Apr 5, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster49 min
Apr 5, 2:28 PM EDTTornado WarningFFCMarion, Talbot, Taylor32 min
Apr 5, 2:30 PM EDTRiver Flood WarningFFCCobb4 hr
Apr 5, 2:44 PM EDTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more3 hr
Apr 5, 2:48 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more40 hr
Apr 5, 2:48 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more42 min
Apr 5, 2:55 PM EDTRiver Flood WarningFFCDeKalb21 days
Apr 5, 2:56 PM EDTTornado WarningFFCCrawford, Taylor34 min
Apr 5, 2:57 PM EDTRiver Flood WarningFFCDeKalb6 hr
Apr 5, 3:05 PM EDTRiver Flood WarningFFCForsyth, Fulton35 hr
Apr 5, 3:08 PM EDTRiver Flood WarningFFCFulton, Gwinnett21 days
Apr 5, 3:08 PM EDTTornado WarningFFCMacon22 min
Apr 5, 3:12 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison33 min
Apr 5, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more47 min
Apr 5, 3:14 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Apr 5, 3:15 PM EDTFlash Flood WarningFFCChattahoochee, Muscogee3 hr
Apr 5, 3:20 PM EDTRiver Flood WarningFFCFulton21 days
Apr 5, 3:20 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Apr 5, 3:23 PM EDTTornado WarningFFCBibb, Jones25 min
Apr 5, 3:27 PM EDTTornado WarningFFCHouston, Macon, Peach33 min
Apr 5, 3:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more47 min
Apr 5, 3:31 PM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 5, 3:32 PM EDTTornado WarningFFCDooly, Houston, Pulaski43 min
Apr 5, 3:50 PM EDTTornado WarningFFCHouston, Twiggs, Wilkinson25 min
Apr 5, 3:59 PM EDTTornado WarningFFCBaldwin, Hancock, Putnam31 min
Apr 5, 4:00 PM EDTTornado WarningFFCBleckley, Laurens, Pulaski30 min
Apr 5, 4:06 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more39 min
Apr 5, 4:13 PM EDTTornado Warning Tornado observedFFCTwiggs, Wilkinson32 min
Apr 5, 4:15 PM EDTTornado WarningFFCBleckley, Dodge, Laurens30 min
Apr 5, 4:16 PM EDTRiver Flood WarningFFCForsyth12 hr
Apr 5, 4:23 PM EDTTornado WarningFFCDodge, Telfair, Wilcox27 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett63 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
Apr 5, 4:32 PM EDTTornado WarningFFCLaurens28 min
Apr 5, 4:32 PM EDTTornado WarningFFCHancock, Warren11 min
Apr 5, 4:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more43 min
Apr 5, 4:54 PM EDTTornado WarningFFCJohnson, Laurens36 min
Apr 5, 4:57 PM EDTTornado WarningFFCEmanuel, Johnson, Laurens, Treutlen33 min
Apr 5, 5:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington33 min
Apr 5, 5:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Montgomery, Toombs35 min
Apr 5, 5:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler20 min
Apr 5, 5:29 PM EDTTornado WarningFFCEmanuel20 min
Apr 5, 5:56 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 5, 6:22 PM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
Apr 5, 6:50 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson27 hr
Apr 5, 7:52 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.